Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Does diabetes cause erectile dysfunction and micropenis ? What diet and exercise is suitable for treatment of these conditions ?

sir i am sunil kumar, age 35 year. I have been suffering from diabetese since 2005. I have cotroll it by diet controll and yoga . but i have problem of erectile dysfunction . My penis is very small and cannot erect.. pls help me.
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Sunil
Welcome to HealthcareMagic.
Erectile dysfuction can be a complication of Diabetes.Have you got your sugars checked recently?I advise you to get your fasting and post lunch glucose checked along with HbA1C .This can decide if your sugars are under control with diet and yoga or if you need any medication.
For erectile dysfunction , you should get evaluated whether there is any problem with vessels.Please visit your andrologist or Physician for the same.
If you need more information feel free to mail me.
Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor